MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTS,LEFT HEART,KIT-BAYSHORE MED CENT

Medline Industries, LP MEDLINE; DBD-MTS,LEFT HEART,KIT-BAYSHORE MED CENT
Catalog Number 000000000060160641
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had this wire come from one of our cath packs just like this.It had not been inserted into a patient or anything but was very close to.".
 
Additional Manufacturer Narrative
The customer reported that "we had this wire come from one of our cath packs just like this" and "it had not been inserted into a patient or anything but was very close to." a photo was received for review, and based on visual evaluation from the pictures sent from customer, the guidewire is damaged at the beginning of the hook; no sample was available for evaluation, no functional evaluation was required, and review of the finished good bill of materials/pack build and manufacturing instructions did not reveal any nonconformances related to the reported defect.The customer complaint for damaged guidewire is confirmed.Although inconclusive, possible root cause can be attributed from received from vendor with defect, the way the component was packaged in such a way that other components laying on top of guidewire could have caused the defect, or the shifting of components during shipment; no adverse trend exists for similar complaints.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTS,LEFT HEART,KIT-BAYSHORE MED CENT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50932080
Report Number1417592-2026-53024
Device Sequence Number9589124
Product Code OEZ
UDI-Device Identifier20193489048862
UDI-Public20193489048862
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060160641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown